# SDR CALA2024120401400

- Difficulty date: December 1, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 72,049 hours, 30,480 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945129100U1
- Part serial: ELACVB031481
- Condition: Faulted
- Location: Zone 100
- Part time: 20,546 hours, 9,681 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/CTL ELAC  PITCH FAULT UPPER ECAM MESSAGE F/CTL ELAC 2 PITCH FAULT,POST FLIGHT REPORT FIN (9CE),FOLLOW TSM 27-93-00-810-836-A PERFORM (B) OPERATIONAL TEST OF THS-ACTUATOR ELECTRICAL CONTROL PER AMM 27-96-00-710-022,WITH THE ENGINE #2 RUNNING ALL TEST PASS.NO ECAM FAULTS AT THIS TIME DETAILED INSPECTION OF THS ACTUATOR REQUIRED PER AMM 27-44-51-220-002. PER CONVERSATION WITH TOMC, IF SATISFACTORY, WILL REPLACE ELAC 2 AS PRECAUTIONARY. PLEASE PERFORM TSM IN ITS ENTIRETY TO INCLUDE WIRING CHECKS UNLOCKING FOR UPDATE REMOVED AND REPLACE ELAC 2 IRW AMM TASK 27-93-34-400-001-A. OPS CHECK GOOD. ALSO PERFORMED DETAILED INSPECTION OF THS ACTUATOR AND OPERATIONAL TEST OF THS ACTUACTOR CONTROL IRW TSM 27-93-00-810-836-A, PARAGRAPH 3(B). AVIONICS REQUIRED FOR THE COMPUTER, ELEV/  OFF 31-2793-9-0031 1481 ON 31-2793-9-0031 5309  COMPUTER, ELEV/ OFF 31-2793-9-0031 1481 ON 31-2793-9-0031 5309 WIRING CHECKS IN TSM 27-93-00-810-836-A. WIRING CHECKS STILL REQUIRED UNLOCKING FOR UPDATE PERFORMED WIRING CHECKS AS PER TOMC REQUEST REF TSM 27-93-00-810-836 PARAGRAPH 4A.(7) AND ASM 27-93-13. ALL WIRING CKS NORMAL. PERFORMED AFS LAND CAT III CAPABILITY TEST REF AMM 22-97-00, ALL TEST PASSED
